Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 27, 2011, 10:16 PM CDT for Parmer County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 10:16 PM CDT (03:16 UTC)
- Expired
- Jun 27, 2011, 11:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 10:45 PM CDT | TSTM WND GST 70 | Rhea, TX | WIND ESTIMATED AT 70 MPH OR GREATER IN COMBINATION WITH HAIL CAUSED DAMAGE TO CORN FIELDS |
| Jun 27, 10:45 PM CDT | HAIL 1 | Rhea, TX | WIND ESTIMATED AT 70 MPH OR GREATER IN COMBINATION WITH HAIL CAUSED DAMAGE TO CORN FIELDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2538 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WUUS54 KLUB 280316
SVRLUB
TXC369-280415-
/O.NEW.KLUB.SV.W.0068.110628T0316Z-110628T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1016 PM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARMER COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 1115 PM CDT
* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FARWELL...OR 19 MILES SOUTHWEST OF FRIONA...AND MOVING
NORTHEAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAZBUDDIE...
BOVINA...RHEA AND FARWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. IN ADDITION...THE
STRONG WINDS MAY LOFT BLOWING DUST THAT COULD REDUCE VISIBILITIES
SIGNIFICANTLY AND MAKE DRIVING HAZARDOUS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3475 10252 3431 10261 3432 10305 3474 10305
3475 10304 3475 10263
TIME...MOT...LOC 0314Z 205DEG 16KT 3447 10296
$$2 follow-up statements
325
WWUS54 KLUB 280339
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1039 PM CDT MON JUN 27 2011
TXC369-280415-
/O.CON.KLUB.SV.W.0068.000000T0000Z-110628T0415Z/
PARMER TX-
1039 PM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARMER COUNTY
UNTIL 1115 PM CDT...
AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOVINA...OR 10 MILES SOUTHWEST OF FRIONA...MOVING NORTHEAST AT 20
MPH. ADDITIONAL STRONG AND SEVERE STORMS WERE LOCATED IN EASTERN
CURRY COUNTY...JUST NORTH OF CLOVIS...AND WILL MOVE INTO WESTERN
PARMER COUNTY OVER THE NEXT 15 TO 30 MINUTES. THESE STORMS WILL
AFFECT BOVINA...FRIONA AND RHEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DAMAGING HAIL...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. FOR
YOUR PROTECTION MOVE INSIDE A STURDY BUILDING. ADDITIONALLY...THE
STRONG WINDS MAY CREATE AREAS OF BLOWING DUST AND GREATLY REDUCED
VISIBILITIES WHICH COULD MAKE TRAVELING HAZARDOUS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3475 10252 3431 10261 3432 10305 3474 10305
3475 10304 3475 10263
TIME...MOT...LOC 0334Z 218DEG 17KT 3455 10286
$$066
WWUS54 KLUB 280400
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1100 PM CDT MON JUN 27 2011
TXC369-280415-
/O.CON.KLUB.SV.W.0068.000000T0000Z-110628T0415Z/
PARMER TX-
1100 PM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARMER COUNTY
UNTIL 1115 PM CDT...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RHEA...OR 16 MILES WEST OF FRIONA...MOVING NORTHEAST AT 35 MPH. A
SECOND STORM CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH WAS
LOCATED 3 MILES SOUTHWEST OF FRIONA AND WAS MOVING NORTHEAST AT 20
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. FOR
YOUR PROTECTION MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS
PASSED. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH
COULD MAKE TRAVEL HAZARDOUS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3475 10252 3445 10258 3436 10305 3474 10305
3475 10304
TIME...MOT...LOC 0356Z 239DEG 30KT 3469 10298
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:33 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 27, 6:33 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 633 PM CDT MON JUN 27 2011 .AVIATION... ISOLATED CONVECTION IS TRYING TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY WHICH IS STRETCHED SOUTHWEST TO NORTHEAST JUST NORTH OF KLBB. FORECAST MODELS CONTINUE TO SHOW UPSCALE GROWTH OF THIS CONVECTION THIS EVENING...BUT OVERALL CONFIDENCE IN IMPACTS AT KLBB IS LOW. HAVE INTRODUCED AN INTERMITTENT MVFR VIS RESTRICTION AND CB 00-03Z... BUT CIGS SHOULD REMAIN ABOVE CRITICAL THRESHOLDS. CONFIDENCE IN CONVECTION IN VICINITY OF KCDS IS LESS...BUT THERE MODELS SHOW SOME POTENTIAL FOR LOW CLOUDS TO DEVELOP BY MORNING... MAINLY JUST NORTH OF THE TERMINAL. A LOW PROBABILITY OF BRIEF CIGS BKN020-030 MAY EXIST THERE BETWEEN 10-14Z. && .PREV DISCUSSION... /ISSUED 312 PM CDT MON JUN 27 2011/ SHORT TERM... THE MAIN FORECAST CONCERNS FOR THIS EVENING AND TONIGHT WILL PRECIPITATION CHANCES AND THE POTENTIAL FOR SOME UNCOMFORTABLE OVERNIGHT TEMPERATURES OCCURRING ONCE AGAIN ACROSS THE ROLLING PLAINS AND THE SOUTHERN SOUTH PLAINS. A SOMEWHAT COMPLICATED FORECAST HAS EVOLVED THIS AFTERNOON AS A COLD FRONT HAS PUSHED INTO THE AREA FROM THE PANHANDLE INTO THE SOUTH PLAINS. AS OF 3 PM CDT...THE MAIN FRONTAL PUSH HAS SLOWED QUITE A BIT AND WAS LOCATED GENERALLY ALONG A LINE FROM MORTON TO PLAINVIEW TO TURKEY TO MEMPHIS. NORTH OF THIS BOUNDARY...COLD AIR ADVECTION HAS KEPT TEMPERATURES OVER 20 DEGREES COOLER THAN THEY WERE YESTERDAY AT THIS TIME...WITH READINGS ACROSS THE SOUTHWESTERN PANHANDLE STRUGGLING TO CLIMB ABOVE THE LOW TO MIDDLE 90S. SOUTH OF THE BOUNDARY...TEMPERATURES ARE A BIT WARMER THOUGH STILL NOTABLY COOLER THAN YESTERDAY. STILL...HIGHS HAVE REACHED THE CENTURY MARK IN MOST PLACES AND GENERALLY SHOULD REACH THE MID TO PERHAPS THE UPPER 100S BEFORE PEAK HEATING CEASES. THE AFOREMENTIONED FRONT MAY SERVE AS A FOCUS FOR SOME HIGH-BASED CONVECTION LATER THIS AFTERNOON AND EVENING. JUST AHEAD OF THIS BOUNDARY...WINDS ARE BEGINNING TO BACK TO A MORE SE TO ESE DIRECTION WHICH WILL ENHANCE LOW-LEVEL CONVERGENCE AND PERHAPS SPARK OFF A FEW HIGH-BASED THUNDERSTORMS AS THE CAPS WEAKENS. THE NAM...WRF...AND HRRR ARE ALL INDICATING A FEW STORMS DEVELOPING ALONG THIS CONVERGENCE ZONE LATE THIS AFTERNOON AROUND 22-23Z AND DRIFTING OFF TO THE NORTH AND EAST TOWARD THE NORTHERN ROLLING PLAINS/SOUTHEAST PANHANDLE. ONE LIMITING FACTOR COULD BE A NOSE OF DRY AIR WORKING ITS WAY INTO THE SOUTHWEST PANHANDLE WHICH HAS LOWERED DEWPOINTS... KEEPING WINDS VEERED IN SEVERAL LOCATIONS SOUTH OF THE BOUNDARY AND THE BETTER MOISTURE FURTHER EAST. STILL CERTAINLY FEEL THAT SOME THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ALONG AND NORTH OF THE BOUNDARY LATER THIS EVENING...THOUGH DO NOT THINK THAT MUCH IN THE WAY OF APPRECIATE RAINFALL IS LIKELY GIVEN THE HIGH DEWPOINT DEPRESSIONS. THE MAIN THREATS WITH ANY CONVECTION THAT DOES DEVELOP WILL LIKELY BE DAMAGING WIND GUSTS GIVEN THE INVERTED-V SOUNDING PROFILES AND DRY LIGHTNING. OVERNIGHT...MODELS /PARTICULARLY THE HRRR/ ARE SHOWING A COMPLEX OF STORMS ROLLING OFF OF THE MOUNTAINS AND PUSHING INTO THE PANHANDLE...WITH PERHAPS SOME OUTFLOW DRIVEN CONVECTION APPROACHING THE NORTHWESTERN/NORTH CENTRAL ZONES AFTER MIDNIGHT. GIVEN THE WNW MEAN FLOW...AM THINKING MOST OF THIS CONVECTION WILL REMAIN NORTH OF THE LUB CWA /WHICH IS REFLECTED BY MOST OF THE MODELS/. HOWEVER... CERTAINLY CANNOT RULE OUT A SLIGHT CHANCE OF STORMS IN OUR NORTHERN ZONES AFTER 06Z AND SO HAVE REFLECTED THIS THE GRIDS. OTHERWISE... TEMPERATURES SHOULD BE A FEW DEGREES COOLER THAN LAST NIGHT...BUT WILL STILL BE RATHER UNCOMFORTABLE ACROSS SOUTHERN PORTIONS OF THE SOUTH PLAINS AND OFF OF THE CAPROCK...ONLY DROPPING INTO THE MID TO UPPER 70S /WARRANTING THE HEAT ADVISORY THROUGH TOMORROW MORNING/. FOR TUESDAY...WINDS WILL SHIFT BACK TO A PREVAILING SOUTHERLY DIRECTION. GIVEN THE LOWER 700 MB TEMPERATURES AM NOT EXPECTING HIGHS TO APPROACH THE RECORD LEVELS OBSERVED THIS PAST WEEKEND. HOWEVER...WITH A STRONG UPPER-LEVEL RIDGE STILL CONTROLLING THE WEATHER AND SOME PROGGED INCREASED THICKNESS VALUES...HIGHS WILL LIKELY REACH OR EXCEED THE LOW TO MID 100S AREAWIDE. LONG TERM... HOT DRY WEATHER IS EXPECTED TO CONTINUE UP TO THE 4TH OF JULY. THE RIDGE OF HIGH PRESSURE ALOFT IS EXPECT TO PERSIST OVER THE REGION FOR THE NEXT 5 TO 7 DAYS WITH NOTHING IN THE MODELS TO SUGGEST MEANINGFUL RAINFALL CHANCES. THE ONLY SIGNIFICANT CHANGE WHEN COMPARED TO THE WEATHER OF THIS PAST WEEKEND IS THAT THE MODELS TREND TOWARD SHIFTING THE HOTTEST MID LAYER TEMPERATURES NORTHWESTWARD OFF OF OUR LOCAL AREA THUS LOWERING AFTERNOON HIGHS SLIGHTLY. WE BELIEVE GUIDANCE CONTINUES TO TREND TOO COOL CONSTANTLY TRYING TO PULL VALUES CLOSER TO CLIMOTOLOGICAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 67 99 67 103 68 / 30 0 0 0 0 TULIA 71 102 71 104 72 / 30 0 0 0 0 PLAINVIEW 71 101 71 103 72 / 30 0 0 0 0 LEVELLAND 71 102 68 103 70 / 30 0 0 0 0 LUBBOCK 74 102 72 104 73 / 30 0 0 0 0 DENVER CITY 68 102 68 103 69 / 20 0 0 0 0 BROWNFIELD 70 102 68 103 70 / 20 0 0 0 0 CHILDRESS 76 104 77 108 78 / 30 10 0 0 0 SPUR 76 104 74 105 75 / 10 0 0 0 0 ASPERMONT 78 106 77 107 77 / 10 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING ZONES: TXZ026-030>032-035>038-041>044. && 20
Hazardous weather outlook, Jun 27, 12:42 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1242 PM CDT MON JUN 27 2011 TXZ021>044-281745- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1242 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A COLD FRONT MOVING INTO THE AREA TODAY WILL PROVIDE A FOCUS FOR SOME HIGH-BASED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE GREATEST CHANCES WILL BE FROM AREAS ALONG AND NORTH OF THIS FRONTAL BOUNDARY THAT WILL STRETCH FROM THE SOUTHWESTERN SOUTH PLAINS INTO THE CENTRAL ROLLING PLAINS. THE PRIMARY THREAT FROM ANY STORMS THAT DO DEVELOP WILL BE LOCALIZED DAMAGING WIND GUSTS AND DRY LIGHTNING WHICH COULD INITIATE FIRES GIVEN THE VERY DRY CONDITIONS ACROSS THE REGION. NON PRECIPITATION A HEAT ADVISORY WILL REMAIN IN EFFECT ROUGHLY ALONG AND EAST OF A SILVERTON TO LUBBOCK LINE UNTIL TUESDAY MORNING AS DAYTIME HEAT INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON AND COINCIDE WITH OVERNIGHT LOW TEMPERATURES REMAINING AT OR ABOVE 75 DEGREES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED FIRE WEATHER CONDITIONS AND DANGEROUS HEAT LEVELS MAY RETURN TO THE AREA AGAIN LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 7:12 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 712 PM CDT MON JUN 27 2011 TXZ033-280045- COCHRAN- 712 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY... AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MORTON...MOVING NORTHEAST AT 10 MPH. WINDS UP TO 50 MPH AND BLOWING DUST...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 27, 7:29 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 729 PM CDT MON JUN 27 2011 TXZ027-280100- BAILEY- 729 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG OUTFLOW WINDS SPREADING NORTH FROM A THUNDERSTORM OVER NORTHERN COCHRAN COUNTY. THESE WINDS...AND POSSIBLY BLOWING DUST...WERE SPREADING NORTHWARD OVER EXTREME SOUTHERN BAILY COUNTY AT 25 MPH. WINDS UP TO 50 MPH AND BLOWING DUST ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 27, 9:29 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 929 PM CDT MON JUN 27 2011 TXZ021-027-280300- BAILEY-PARMER- 929 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BAILEY AND PARMER COUNTIES... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF MULESHOE...MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS IN EXCESS OF 50 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 27, 10:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT MON JUN 27 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SE FARWELL 34.37N 103.00W
06/27/2011 E60 MPH PARMER TX LAW ENFORCEMENT
&&
EVENT NUMBER 00665
LINDLEYThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 39 min |
| Jun 27, 9:37 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 53 min |
| Jun 27, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.